# SDR RAIA00408002

- Difficulty date: August 4, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N566HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41084
- Aircraft time: 17,139 hours, 18,783 cycles
- Engine: Garrtt TPE33114HR
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Part number: 1173T0623
- Condition: Malfunctioned
- Location: Fuel Low Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LOW FUEL TEMP WARNING INDICATION.  MAINTENANCE REMOVED AND REPLACED FUEL LOW TEMP SWITCH.
